# SDR SWIA201024195

- Difficulty date: May 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 21,290 hours, 18,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY OVERHEAD CEILING LIGHT INOP.  (FLT 6865)  RELAMPED EMERGENCY LIGHT.
